# SDR DALA1111325530

- Difficulty date: February 8, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 348 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, DENT WAS FOUND AT STA 378, S-14L WITHIN SRM LIMITS EXCEPT ONLY 5.4 INCHES FROM THE L-1 DOOR CUTOUT.  DENT WAS CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER COMPLIED  WITH ERA 488990-14 REV ORIGINAL.  THIS IS A TIME LIMITED  REPAIR.  REPAIR APPROVAL IS LIMITED TO 75,000 TOTAL AIRFRAME FLIGHT CYCLES. COMPLETED, RII INSP COMPLETED.
